You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1960-1961/6/3
Unpublished results on number theory I. Quadratic forms in a Euclidean ring
Download
PDF
- Unpublished results on number theory I. Quadratic forms in a Euclidean ring
Article
Original scientific text
Title
Unpublished results on number theory I. Quadratic forms in a Euclidean ring
Authors
S. Lubelski
Affiliations
Amsterdam, Netherlands
Acta Arithmetica
1960-1961/6/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
217-224
Main language of publication
English
Published
1961
Exact and natural sciences
mathematics